Bounds of matrices with regard to an hermitian metric
Compositio Mathematica, Volume 12  (1954-1956), p. 1-16
@article{CM_1954-1956__12__1_0,
     author = {Gautschi, Werner},
     title = {Bounds of matrices with regard to an hermitian metric},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {12},
     year = {1954-1956},
     pages = {1-16},
     zbl = {0055.24503},
     mrnumber = {64731},
     language = {en},
     url = {http://www.numdam.org/item/CM_1954-1956__12__1_0}
}
Gautschi, Werner. Bounds of matrices with regard to an hermitian metric. Compositio Mathematica, Volume 12 (1954-1956) , pp. 1-16. http://www.numdam.org/item/CM_1954-1956__12__1_0/

A.C. Aitken. [1] Deterininants and matrices, University Math. Texts, vol. 1, 7th edition. Edinburgh & London 1951. | Zbl 0047.01803

[2] W. Givens. Fields of values of a matrix, Bull. Amer. Math. Soc., vol. 58 (1952), p. 53. | MR 47004 | Zbl 0048.25003

P.R. Halmos. [3] Finite dimensional vector spaces, Annals of Mathematics Studies, nr. 7, Princeton 1942. (P. 91, line 10: instead of |y|2 read ∥y∥2 p. 91, line 15: instead of R[αβ(x, y)] read R[αβ(x, y)].) | Zbl 0063.01886

H.L. Hamburger and M.E. Grimshaw. [4] Linear Transformations in n-dimensional vector space, Cambridge University Press, Cambridge 1951. | MR 41355 | Zbl 0043.32504

F. Hausdorff. [5] Der Wertevorrat einer Bilinearform, Math. Z., Bd. 3 (1919), pp. 314-316. | JFM 47.0088.02

M.R. Hestenes and M.L. Stein. [6] The Solution of Linear Equations by Minimization, NBS-NAML Report 52-45, Washington, D.C., 1951. | Zbl 0242.65043

W. Ledermann. [7] On an upper limit for the latent roots of a certain class of matrices, J. Lond. Math. Soc., vol. 12 (1937), pp. 12-18. | JFM 63.0038.02 | Zbl 0016.09903

J. Von Neumann and H.H. Goldstine. [8] Numerical inverting of matrices of high order, Bull. Amer. Math. Soc., vol. 53 (1947), pp. 1021-1099. | Zbl 0031.31402

A. Ostrowski. [9] Un nouveau théorème d'existence pour les systèmes d'équations, C. R. Acad. Sci. Paris, t. 232 (1951), pp. 786-788. | Zbl 0042.06302

[10] Leçons sur la résolution des systèmes d'équations, to appear in the series of the cahiers scientifiques at Gauthier-Villars, Paris.

M.H. Stone. [11] Linear Transformations in Hilbert Space and their applications to Analysis, Amer. Math. Soc. Coll. Publ., vol. XV (1932). | JFM 58.0420.02 | MR 1451877

O. Toeplitz. [12] Das algebraische Analogon zu einem Satze von Fejér, Math. Z., Bd. 2 (1918), pp. 187-197. | JFM 46.0157.02